MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, SIZE 7; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, SIZE 7; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number UNIVERS REVERS HUMERAL STEM, SIZE 7
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-9564-2442-lat glenosphere and glenosphere set screw disengaged from the baseplate.The patient underwent surgery on (b)(6) 2023 for a reverse shoulder arthroplasty.Postoperatively the patient experienced pain and a ct scan revealed glenosphere and glenosphere set screw disengaged from the baseplate.On (b)(6) 2023 the patient underwent a revision surgery in which a new glenosphere along with humeral components were implanted.No further information was provided.Additional information received on 11/4/2024: during the revision surgery, the ar-9502f-39lcpc suturecup, the ar-9503-3942-3 humeral insert, the ar-9501-07p humeral stem, the ar-9582-20 modular post, the ar-9563-28 peripheral locking screw, the ar-9563-16 peripheral locking screw, the ar-9563-20 peripheral locking screw, the ar-9562-40nl peripheral locking screw, the ar-9580-2010-2s baseplate, and ar-9564-2442-lat glenosphere was removed.Both procedures were performed by the same surgeon and at the same facility.
 
Additional Manufacturer Narrative
Correction: b3.

Brand Name
UNIVERS REVERS HUMERAL STEM, SIZE 7
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20726273
Report Number1220246-2024-08558
Device Sequence Number12860935
Product Code HSD
UDI-Device Identifier00888867250390
UDI-Public(01)00888867250390(11)210901(17)260831(10)21.02467
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberUNIVERS REVERS HUMERAL STEM, SIZE 7
Device Catalogue NumberAR-9501-07P
Device Lot Number21.02467
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown